Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Angiokeratoma-like purpuric palmar nodules following chemotherapy

  • Author(s): Torre, Eduardo A;
  • Kersh, Anna E;
  • Fischer, Andrew S;
  • Xu, Xiaowei;
  • Rosenbach, Misha;
  • Shields, Bridget E
  • et al.
Abstract

We describe a patient with leukemia undergoing chemotherapy who developed painful purpuric nodules of the digits. These findings were concerning for endocarditis (clinically) and angiokeratomas on gross histology. After extensive evaluation, we report the development of painful purpuric nodules as a likely side effect of the patient's therapeutic regimen (hydroxyurea, danorubicin, cytarabine, and methotrexate).

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View